MAUDE Adverse Event Report: PERFUSION SYSTEMS CARDIOBLATE LP ABLATION BIPOLAR DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

PERFUSION SYSTEMS CARDIOBLATE LP ABLATION BIPOLAR DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 60841
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ulceration (2116); Ulcer (2274); Blood Loss (2597)
Date of Event 12/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure ((b)(6) 2018) a cardioblate lp clamp and cryoflex probe were used through a sternotomy to treat the patients af.Left pulmonary vein conduction block was not performed due to a possible clot in the left atrial appendage.Right pulmonary vein (pv) conduction block was not performed.The patient had a concomitant surgical procedure of amputated/excised and oversewn.On (b)(6) 2018 the patient experienced a gastrointestinal bleed.A colonoscopy was carried out and it showed multiple ulcers in ascending and descending colon.During the colonoscopy a hemostatic clip was placed at one bleeding site.The patient¿s haemoglobin was 7.5.The patient was hospitalized from the (b)(6) until the (b)(6).The patient was given a blood transfusion and concomitant or additional medication because of this adverse event.The adverse event was deemed as unlikely related to the study procedure and unlikely related to the concomitant procedure.The customer stated that the stress of surgery may have contributed.The adverse event was deemed as not related to the study devices.
 
Additional Manufacturer Narrative
Correction to b5.The patient had a concomitant surgical procedure of aortic valve replacement and mitral valve replacement through sternotomy.The left atrial appendage was successfully amputated/excised and oversewn.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: a patient information 4.Weight in kgs.Correction h2.6 patient codes (ime/annex e): these fields have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CARDIOBLATE LP ABLATION BIPOLAR DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
paula bixby
8200 coral sea street ne
mounds view, MN 55112
7635055378
MDR Report Key8332025
Report Number2184009-2019-00003
Device Sequence Number62041
Product Code OCL
UDI-Device Identifier00885074359618
UDI-Public00885074359618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Model Number60841
Device Catalogue Number60841
Device Lot Number278B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer01/16/2019
11/21/2024
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date08/23/2019
11/22/2024
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite